# SDR CA030818003

- Difficulty date: August 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, R, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE SURGES UPON DECELERATING THRU 70 PERCENT, SECONDARY ORIFICE ON BLEED OFF VALVE TORQUE MOTOR INSPECTED AND CLEANED. P3 AIR SEPERATOR INSPECTED AND CLEANED ASPER PRATT AND WHITNEY. BLEED OFF VALVES SWAPPED (RT TO LT). ENGINE GROUND RAN , NO FAULT COULD BE DUPLICATED.
